International Scientific Journal

Thermal Science - Online First

online first only

Approximate solutions and conservation laws of the periodic base temperature of convective longitudinal fins in thermal conductivity

In this paper, the residual power series method (RPSM) is used to study the numerical approximations of a model of oscillating base temperature processes occurring in a convective rectangular fin with variable thermal conductivity. It is shown that the RPSM is efficient for examining numerical behavior of nonlinear models. Further, the conservation of heat is studied using the multiplier method.
PAPER REVISED: 2018-11-23
PAPER ACCEPTED: 2019-01-15
  1. G. B. Whitham. Linear and Nonlinear Waves, John Whiley, New york, 1974
  2. G.P Agrawal, Nonlinear fiber optics 5th edition; Academic Press: New York, 2013
  3. Ferziger. J. H., A note on numerical accuracy, Int. J. Num. M. in fluids, 8 (1988), pp. 995-996
  4. Inc. M., et al., A new method for approximate solutions of some nonlinear equations: Residual power series method, Advances in Mechanical Engineering, 8 (2016), pp.1-7
  5. Maysaa. A.Q., et al., Approximate optical solitons of bright and dark optical solitons in birefrigent fibers, Optik, 140 (2017), pp.45-61
  6. Yang., Y.T., et al., A double decomposition method for solving the annular hyperbolic profile fins with variable thermal conductivity, Heat Transfer Eng, 31 (2010), pp.1165-1172
  7. Yang. Y. T., et al., A double decomposition method for solving the periodic base temperature in convective longitudinal fins, Energy Conversion and Management, 49 (2008), pp. 2910-2916
  8. Duan .,J. S., et al., A new modification of the Adomian decomposition method for solving boundary value problems for higher order nonlinear differential equations, Applied Mathematics and Computation, 218 (2011), pp. 4090-4118
  9. Buhe., E., et al., Symmetry reductions, exact solutions, and conservation laws of the generalized Zakharov equations, Journal of Mathematical Physics, 56 (2015), pp. 101501
  10. Anco., S. C. et al., Direct construction method for conservation laws of partial differential equations Part II: General treatment, European Journal of Applied Mathematics, 13 (2002), pp. 567-585
  11. Inc., M et al., Exact solutions and conservation laws of the Bogoyavlenskii equation, Acta physica polonica A, 13 (2018), pp. 1133-1137
  12. Seadawy .,A. R, Travelling-wave solutions of a weakly nonlinear two-dimensional higher-order Kadomtsev-Petviashvili dynamical equation for dispersive shallow-water waves,, Eur. Phys. J. Plus, 132 (2017), pp. 29
  13. Seadawy .,A. R, Ionic acoustic solitary wave solutions of two-dimensional nonlinear Kadomtsev-Petviashvili-Burgers equations in quantum plasma, Mathematical Methods and Applied Sciences, 40 (2017), pp. 1598-1607
  14. Seadawy .,A. R, Three-dimensional nonlinear modified Zakharov-Kuznetsov equation of ion-acoustic waves in a magnetized plasma, Comput. Math. Appl, 71 (2016), pp. 201-2012
  15. Seadawy .,A. R, Approximation solutions of derivative nonlinear Schrodinger equation with computational applications by variational method,, Eur. Phys. J. Plus, 132 (2017), pp.10
  16. Aliyu., A. I et al., Symmetry Analysis, Explicit Solutions, and Conservation Laws of a Sixth-Order Nonlinear Ramani Equation, Symmetry, 10 (2018), pp. 341
  17. Chunyu., Y et al., Amplification, reshaping, fission and annihilation of optical solitons in dispersion-decreasing fiber, Nonlinear Dynamics, 92 (2018), pp. 203-213
  18. Wenyi., L et al., Soliton structures in the (1+1)-dimensional Ginzburg-Landau equation, with a parity-time-symmetric potential in ultrafast optics, Chinese Physical B, 27 (2018), pp. 030504
  19. Weitian., Y et al., Interactions of solitons, dromion-like structures and butterfly-shaped pulses for variable coefficient nonlinear Schrödinger equation, Optik, 159 (2018), pp. 21-30